# SDR 2007SIMA28809

- Difficulty date: October 1, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 12,828 hours, 12,576 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE CARGO DOOR FWD LOWER SHEAR CLIP AT FRAME 65 WAS FOUND CORRODED.  REPAIRED SHEAR CLIP IAW EMB IC2007-145/06674 DATED 1 OCT 07.  AIRCRAFT RETURN TO SERVICE.
